# SDR 2007UALA01316

- Difficulty date: April 26, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 67,979 hours, 8,367 cycles
- Engine: Pwa PW4056
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Faulty
- Location: Aft Bunkroom
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORT UNUSUAL ODOR IN AFT BUNKROOM.  [SUP 05-18-07]  CHECKED FOR BURN, FOUND BURNING SMELL COMES BACK WHEN F/A CREW REST HEATER OPERATED. DEACTIVATED HEATER PER MEL 2141A. REPLACED CREW REST HEATER AND OPS CHECK NORMAL. SUSPECT HEATER ELEMENT SHORTING WITH HIGH CURRENT MELTING INSULATION/ PLASTIC IN HEATER UNIT.
